# SDR SWAA2022030405376

- Difficulty date: March 6, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 55,649 hours, 27,469 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SPLICE MARKED STA 767 IS CORRODED ON TOP AND BOTTOM SIDE. / VERIFIED NEW TEE ASSY AS P/N 146A9401-4 IAW AIPC 53-42-11-30; ITEM 30 TAG# WN4237
